# SDR CA060112007

- Difficulty date: January 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 402C
- Aircraft time: 16,600 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Intercostal
- Condition: Damaged
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS OUTBOARD INTERCOSTAL RUDDER PEDAL MOUNT REPAIRED DUE TO SEVERAL SMALL CRACKS.
